# SDR UALA2011012400370

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 28,911 hours, 12,979 cycles
- Engine: Iae V2527A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Arced
- Location: Coffeemaker
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

C/B POPPED, FLIGHT DIVERTED.  COFFEEMAKER C/B POPPED. INSPECTED AFT GALLEY POWER PANEL 9002ML4 FOR EVIDENCE OF BURNING, ARCING, AT CONNECTORS AND WITHIN PANEL ITSELF.  NO DEFECTS NOTED.  REPLACED TR UNITS 9010ML3 AND AND 9021ML4 IAW WD, OPS NORMAL.
